# SDR HEEA079673

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,373 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101103
- Part serial: 1048
- Condition: Inoperative
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC INVERTER INOPERATIVE.
